# SDR SWAA110751

- Difficulty date: February 12, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 58,223 hours, 49,192 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LT WING I/B AFT FLAP O/B T/E ENDCAP DELAMINATED.  REPAIRED AFT FLAP PER SRM.
